# SDR PIDR07001

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 56,385 hours, 59,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FUSELAGE SKIN AT BS 727B+4 AT STR 17 RT WAS REPAIRED BY REPLACING THE DAMAGED SECTION OF SKIN FROM BS 727 TO BS 757 FROM STR 14 RT TO STR 20 RT DUE PROXIMITY OF ADJACENT REPAIRS.  REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH PACE AIRLINES REPAIR PROCEDURE REPORT EA 53-231 DATED 8/18/07 WITH FAA DER APPROVED 8110-3 DATED 08/23/2007.
